# SDR DALA13022370952

- Difficulty date: May 11, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 61,738 hours, 45,847 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN BELOW STOP FITTING NR 4 ON FWD EDGE OF MID CARGO COMPARTMENT DOOR.  REF CARD 111, ZONE 51 AND (T0 280178) (REF NRC NR 622, ZONE 50). REPAIR DOUBLER WAS INSTALLED IAW SRM 52-05, FIG 50, HFEC INSP WAS PERFORMED IAW NDT SPM 06-10-01. 001 RII COMPLETED BY INSPECTOR.
